MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

COOK IRELAND LTD ZILVER PTX 35 DRUG-ELUTING STENT; NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number G38516
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial reporter, from the physician the device failed to fully deploy, and as they were trying to back it out, while partially deployed, it got stuck on the aortic bifurcation and then became detached from the delivery system completely.They ended up have to used 3 more devices to anchor it in place.Pt is doing fine.Outside of a somewhere steep aortic bi-fur, nothing was out of the ordinary.I have the failed device in question, as i stopped by to pick it up.Further information provided - they had access on right side of the patient and were over the bifurcation attempting to stent the left leg.During deployment, roughly two thirds of the stent deployed and one third was stuck in the deployment system.They ended up breaking open the handle of the ptx and attempting to deploy the rest of stent.They were able to get the proximal one third of the stent deployed but it was inside of the introducer sheath that was over the bifurcation.The case is still going on.They are presently attempting to extract the rest of the stent from the sheath.

Brand Name
ZILVER PTX 35 DRUG-ELUTING STENT
Common Device Name
NIU STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
COOK IRELAND LTD
o'halloran rd
national technology park
limerick
MDR Report Key22345588
Report Number3005580113-2025-00033
Device Sequence Number11984136
Product Code NIU
UDI-Device Identifier10827002385167
UDI-Public(01)10827002385167(17)60329(30)1(10)C2190357
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/26/2025
Report Date (Section F) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2026
Device Model NumberG38516
Device Catalogue NumberZISV6-35-125-8-60-PTX
Device Lot NumberC2190357
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/10/2025
Event Location Hospital
Date Report to Manufacturer06/10/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA06/26/2025